# SDR 07FDEA02874

- Difficulty date: August 14, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 19,854 hours, 10,212 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A305300101
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUT-OUT STRUCTURE FR 20 HAS INCOMING CONDITION IMPACT DENT ON FRAME W/APPROX SIZE 4-IN LONG BY 2-IN WIDTH BY 0.25 DEPTH. (REF A300-600 AMM 53-13-11-6) SRM 53-10-13.  CUT OUT DAMAGED SECTION AND DRILLED UP, REPAIR SECTION AND INSTALLED IAW FEDEX DRAWING SR30-53-001.
